# SDR UALA2010081302954

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,939 hours, 20,515 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Lt Owing Slide
- Component: Slide
- Component part number: D31865111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE BOX AFT FRAME HAS A 5 INCH CRACK.  REPLACED SLIDE ASSY.
